I stopped taking phentermine after a month and a half due to severe itching and rash. My doctor then prescribed Contrave. I have done well with it over the last three weeks, but yesterday was my first day to take the full dose. The itching has returned. I am assuming that I must be allergic to something in both drugs. Interestingly, I took phentermine four years ago with no problems at all.
CARA; No there two different medications completely but Cantave has been known when you start it or up the dose to cause side effects for a week or so and then go away. Hope this is the case with you unless you break out in a real rash I would try and get through it but you might let the doctor know what is up and he may have a different idea, Or give you something for itching temp. Until you get through with this side effect give your doctor a call. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2011 • 1 answer
I've got itchy skin and a rash on my lower throat and colar bone.It seemed to start after I was pre?
Posted 24 Feb 2014 • 1 answer
Posted 8 Sep 2014 • 1 answer
Posted 15 Jun 2017 • 0 answers
Posted 1 Sep 2017 • 0 answers